# SDR CALA2017100203403

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 67,540 hours, 7,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D DOOR 1, CENTER PARTITION, LT & RT TTL LOWER EMERGENCY LIGHTS FOUND BROKEN. REPLACED THE LIGHT ASSYS.
